Continuity of the volume of simplices in classical geometry

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43791

Communications in Contemporary Mathematics, 8, (3), 411-431, 2006.6
It is proved that the volume of spherical or hyperbolic simplices, when considered as a function of the dihedral angles, can be extended continuously to degenerated simplices. This verifies affirmatively a conjecture of John Minor.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:58:31 uploaded by Feng_Luo ] [ 35 downloads ] [ 0 comments ]
@inproceedings{feng2006continuity,
  title={Continuity of the volume of simplices in classical geometry},
  author={Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205831087389355},
  booktitle={Communications in Contemporary Mathematics},
  volume={8},
  number={3},
  pages={411-431},
  year={2006},
}
Feng Luo. Continuity of the volume of simplices in classical geometry. 2006. Vol. 8. In Communications in Contemporary Mathematics. pp.411-431. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205831087389355.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved